Volume 1, Number 1
Previous Issue Next Issue

J. Comp. Math., 1 (1983), pp. 0-0.

Full PDF 538 2468 Abstract

Ming-You Huang

J. Comp. Math., 1 (1983), pp. 2-11

Preview Full PDF 551 2304 Abstract

Wang-Yao Li

J. Comp. Math., 1 (1983), pp. 12-19

Preview Full PDF 565 2467 Abstract

Wen-Da Wu

J. Comp. Math., 1 (1983), pp. 20-33

Preview Full PDF 539 2352 Abstract

Hong-Ci Huang

J. Comp. Math., 1 (1983), pp. 34-44

Preview Full PDF 557 2446 Abstract

Qun Lin & Tao Lu

J. Comp. Math., 1 (1983), pp. 45-51

Preview Full PDF 546 2502 Abstract

De-Hao Yu

J. Comp. Math., 1 (1983), pp. 52-62

Preview Full PDF 533 2259 Abstract

Ji-Guang Sun

J. Comp. Math., 1 (1983), pp. 63-74

Preview Full PDF 577 2394 Abstract

Lan Chien Huang

J. Comp. Math., 1 (1983), pp. 75-82

Preview Full PDF 537 2459 Abstract

Xi-Chang Hong

J. Comp. Math., 1 (1983), pp. 83-94

Preview Full PDF 557 2418 Abstract

Zhen-Huan Teng

J. Comp. Math., 1 (1983), pp. 95-98

Preview Full PDF 568 2238 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard